# SDR SIMA20140915007

- Difficulty date: September 15, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 11,193 hours, 7,225 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186002
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB FWD DRAG ANGLE CRACKED AT AFT END.  REPAIRED LT VERTICAL STAB FWD DRAG ANGLE IAW EO CR-55MR-038R1.
